Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Excessive tiredness, dizziness, fainting episodes. Taking adderall, wellbutrin, zoloft. Causes and treatment?

35 year old female currently taking adderall , wellbutrin, and zoloft . Recently had a physical in which my doctor said everything is normal. My problem is, I am always tired. I can sleep sometimes 16 hours in a day. Also, I get dizzy very easily. My doctor says fainting is natural sometimes but this isn t normal. It s terrible feeling this way and having no way to explain it or go about fixing it. Is there something I should have my doctor look at that we may be missing?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to the forum. It seems you have been suffering from the side effects of Adderall. You should immediately contact your treating doctor if you have uneven heartbeats, fainting attacks, numbness or any kind of restlessness.

The dosage of your medications needs to be monitored. Also get your Thyroid function tests, T3,T4, TSH done to rule out any thyroid problems, your symptoms are indicative.

Make sure you exercise regularly, eat balanced home made fresh food and take adequate sleep. Take care.
Answered: Sat, 26 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor